# SDR DL72E952082

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LTR CK, NR 7 SLAT CRACKED FLANGE TWO PLACES UNDER ANTI-ICE DUCT.  REPAIRED PER M/M 57-54-0 P 802.
